Lower and upper bounds for prices of Asian-type options

Publication Type:
Journal Article
Citation:
Proceedings of the Steklov Institute of Mathematics, 2014, 287 (1), pp. 225 - 231
Issue Date:
2014-01-01
Metrics:
Full metadata record
Files in This Item:
Filename Description Size
ThumbnailPsim225.pdfPublished Version162.63 kB
Adobe PDF
© 2014, Pleiades Publishing, Ltd. In the context of dealing with financial risk management problems, it is desirable to have accurate bounds for option prices in situations when pricing formulae do not exist in the closed form. A unified approach for obtaining upper and lower bounds for Asian-type options is proposed in this paper. The bounds obtained are applicable to the continuous- and discrete-time frameworks for the case of time-dependent interest rates. Numerical examples are provided to illustrate the accuracy of the bounds.
Please use this identifier to cite or link to this item: